# SDR CKSA98189

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Broken
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND BULKHEAD ATTACH ANGLE RT SIDE BETWEEN C AND D PITS FS 1320 HAS AREA BROKEN OUT AT TWO HOLES WHERE ATTACH ANGLE ATTACHES TO FRAME.  REPAIRED BROKEN BULKHEAD ATTACH ANGLE RT SIDE BETWEEN C AND D PITS IAW DC8 SRM 53-2-0 FIG 1B AT FS 1320.  CORROSION TASK CARD NUMBER 5590-0551.  NON-ROUTINE NR 03382 TASK NR Y0171.
